| Catalog Number |
18066144 |
| Medical Device Problem Codes |
Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "the end user reported that the legs bent during extraction.".
Additional Manufacturer Narrative
Please note the corrections to d9 and h6 device code.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
Event or Problem Description
As reported: "the end user reported that the legs bent during extraction.".